WIAS Preprint No. 1011, (2005)

Functional central limit theorem for the occupation time of the origin for branching random walks $dge 3$


  • Birkner, Matthias
  • Zähle, Iljana

2010 Mathematics Subject Classification

  • 60K35


  • Branching random walk, occupation time, functional central limit theorem




We show that the centred occupation time process of the origin of a system of critical binary branching random walks in dimension $d ge 3$, started off either from a Poisson field or in equilibrium, when suitably normalised, converges to a Brownian motion in $d ge 4$. In $d=3$, the limit process is fractional Brownian motion with Hurst parameter $3/4$ when starting in equilibrium, and a related Gaussian process when starting from a Poisson field.

Appeared in

  • Ann. Probab., 35 (2007) pp. 2063-2090.

Download Documents